Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 265316, 19 pages
http://dx.doi.org/10.1155/2011/265316
Research Article

Some Opial-Type Inequalities on Time Scales

College of Science Research Centre, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Received 30 January 2011; Accepted 31 March 2011

Academic Editor: W. A. Kirk

Copyright © 2011 S. H. Saker. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Opial, “Sur uné inegalité,” Annales Polonici Mathematici, vol. 8, pp. 29–32, 1960. View at Google Scholar · View at Zentralblatt MATH
  2. C. Olech, “A simple proof of a certain result of Z. Opial,” Annales Polonici Mathematici, vol. 8, pp. 61–63, 1960. View at Google Scholar · View at Zentralblatt MATH
  3. P. R. Beescak, “On an integral inequality of Z. Opial,” Transactions of the American Mathematical Society, vol. 104, no. 1962, pp. 470–475, 1962. View at Publisher · View at Google Scholar
  4. N. Levinson, “On an inequality of Opial and Beesack,” Proceedings of the American Mathematical Society, vol. 15, pp. 565–566, 1964. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. C. L. Mallows, “An even simpler proof of Opial inequality,” Proceedings of the American Mathematical Society, vol. 16, p. 173, 1965. View at Google Scholar · View at Zentralblatt MATH
  6. R. N. Pederson, “On an inequality of Opial, Beesack and Levinson,” Proceedings of the American Mathematical Society, vol. 16, p. 174, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. A. A. Lasota, “A discrete boundary value problem,” Annales Polonici Mathematici, vol. 20, pp. 183–190, 1968. View at Google Scholar · View at Zentralblatt MATH
  8. R. P. Agarwal and P. Y. H. Pang, Opial Inequalities with Applications in Differential and Difference Equations, vol. 320, Kluwer, Dordrechet, The Netherlands, 1st edition, 1995.
  9. V. Spedding, “Taming nature's numbers,” New Scientist, vol. 179, no. 2404, pp. 28–31, 2003. View at Google Scholar
  10. V. Kac and P. Cheung, Quantum Calculus, Springer, New York, NY, USA, 1st edition, 2001.
  11. M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkhäuser, Boston, Mass, USA, 2001.
  12. M. Bohner and A. Peterson, Advances in Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2003.
  13. G. S. Yang, “On a certain result of Z. Opial,” Proceedings of the Japan Academy, vol. 42, pp. 78–83, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. L. K. Hua, “On an inequality of Opial,” Scientia Sinica, vol. 14, pp. 789–790, 1965. View at Google Scholar · View at Zentralblatt MATH
  15. P. Maroni, “Sur l' inegalité d'Opial-Beesack,” Comptes Rendus de l'Acadéie des Sciences. Série A-B, vol. 264, pp. A62–A64, 1967. View at Google Scholar · View at Zentralblatt MATH
  16. D. W. Boyd and J. S. W. Wong, “An extension of Opial's inequality,” Journal of Mathematical Analysis and Applications, vol. 19, no. 1, pp. 100–102, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  17. G. S. Yang, “A note on some integrodifferential inequalities,” Soochow Journal of Mathematics, vol. 9, pp. 231–236, 1983. View at Google Scholar · View at Zentralblatt MATH
  18. P. R. Beesack and K. M. Das, “Extensions of Opial's inequality,” Pacific Journal of Mathematics, vol. 26, pp. 215–232, 1968. View at Google Scholar · View at Zentralblatt MATH
  19. S. H. Saker, “Lyapunov type inequalities for a second order differential equation with a damping term,” to appear in Annales Polonici Mathematici.
  20. M. Bohner and B. Kaymakçalan, “Opial inequalities on time scales,” Annales Polonici Mathematici, vol. 77, no. 1, pp. 11–20, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. B. Karpuz, B. Kaymakçalan, and Ö. Öcalan, “A generalization of Opial's inequality and applications to second-order dynamic equations,” Differential Equations and Dynamical Systems, vol. 18, pp. 11–18, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  22. H. M. Srivastava, K. L. Tseng, S. J. Tseng, and J. C. Lo, “Some generalizations of Maroni's inequality on time scales,” Mathematical Inequalities & Applications, vol. 14, pp. 469–480, 2011. View at Google Scholar
  23. F.-H. Wong, W.-C. Lian, S.-L. Yu, and C.-C. Yeh, “Some generalizations of Opial's inequalities on time scales,” Taiwanese Journal of Mathematics, vol. 12, no. 2, pp. 463–471, 2008. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  24. H. M. Srivastava, K.-L. Tseng, S.-J. Tseng, and J.-C. Lo, “Some weighted Opial-type inequalities on time scales,” Taiwanese Journal of Mathematics, vol. 14, no. 1, pp. 107–122, 2010. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  25. R. P. Agarwal, M. Bohner, D. O'Regan, and S. H. Saker, “Some Wirtinger-type inequalities on time scales and their applications,” Pacific Journal of Mathematics. In press.
  26. S. H. Saker, “Some nonlinear dynamic inequalities on time scales and applications,” Journal of Mathematical Inequalities, vol. 4, pp. 561–579, 2010. View at Google Scholar · View at Zentralblatt MATH
  27. S. H. Saker, “Some nonlinear dynamic inequalities on time scales,” Mathematical Inequalities & Applications, vol. 14, pp. 633–645, 2011. View at Google Scholar
  28. S. H. Saker, “Lyapunov inequalities for half-linear dynamic equations on time scales and disconjugacy,” Dynamics of Continuous, Discrete and Impulsive Systems, Series B, vol. 18, no. 2, pp. 149–161, 2011. View at Google Scholar
  29. G. H. Hardy, J. E. Littlewood, and G. Polya, Inequalities, Cambridge University Press, Cambridge, UK, 2nd edition, 1952.